MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® BFH® HEAD 46MM MEDIUM NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® BFH® HEAD 46MM MEDIUM NECK; HIP COMPONENT
Model Number 38014600
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, loosening ? stem|lysis ? stem|peri-prosthetic fracture ? stem|dislocation/subluxation|adverse soft tissue reaction to particulate.Debris.Side: r.Revision njr: (b)(4).Gender: m.Explanted: femoral stem, acetabular cup (not mpo components).
 
Additional Manufacturer Narrative
See attached.

Brand Name
CONSERVE® BFH® HEAD 46MM MEDIUM NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key18940274
Report Number3010536692-2024-00087
Device Sequence Number6826691
Product Code KWA
UDI-Device IdentifierM684380146001
UDI-PublicM684380146001
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38014600
Device Catalogue Number38014600
Device Lot Number95275580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2024
Initial Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight82 KG